MathSciNet Relay Station
MathSciNet bibliographic data
MR346425 43A22
Hively, Gregory A. The representation of norm-continuous multipliers on $L\sp{\infty }$-spaces. Trans. Amer. Math. Soc. 184 (1973), 343–353.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement